Journal of Mathematical Sciences

, Volume 75, Issue 4, pp 1785–1791 | Cite as

Solving boundary-value problems ofx k -analytic functions for a semicircle

  • O. O. Kapshivy
  • I. V. Klen


Integral representations of xk-analytic functions (k=const>0) in terms of boundary values of analytic functions are given. Using these integral representations, three boundary-value problems of xk-analytic functions for a semicircle are solved by quadratures. Bibliography: 4 titles.


Analytic Function Integral Representation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G. N. Polzhy,Theory and Application of p-Analytic and (p, q)-Analytic Functions [in Russian], “Naukova dumka”, Kiev (1973).Google Scholar
  2. 2.
    A. A. Kapshivy, “On the fundamental integral representation ofx-analytic functions and its application to solving some integral equations”,Mat. Fiz., No. 12, 38–46 (1972).Google Scholar
  3. 3.
    F. D. Gakhov,Boundary Value Problems [in Russian], “Nauka”, Moscow (1977).Google Scholar
  4. 4.
    A. A. Kapshivy,Methods of Generalized Analytic Functions for Solving Axisymmetric Problems in Elasticity Theory [in Russian], Abstract of doctoral thesis, Tbilisi (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • O. O. Kapshivy
  • I. V. Klen

There are no affiliations available

Personalised recommendations